Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Positive Babinski reflex, joint pain, muscle weakness, fatigue, fainting. Neurological condition?

Is a positive Babinski reflex a strong indicator of a neurological condition? I am experiencing this, plus extreme joint pain (in almost every joint), muscle weakness , fatigue , dizzy spells/ fainting accompanied immediately by a numb/tingling tounge. My head feels strangly full from the nose up....I don t know how to describe it. It s a sort of heavy feeling but not painful. Every day for the past week, I seem to get a new symptom. Today, I am finding it more difficult to move my arms. Any opinons?
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Spine Surgeon 's  Response
Positive babinski reflex signified upper motor neuron disorder.
You required a good neurologist your problem could be comeing from cranial nerve dysfunction.
You may required mri brain.
Answered: Wed, 26 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor